# SDR 2006FA0001070

- Difficulty date: February 23, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N6622N
- Make and model: Cessna T210N
- Aircraft serial: 21063125
- Engine: Cont TSIO520R
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Part number: 646275
- Part serial: A600135
- Condition: Seized
- Location: Starter Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHAULER W/O NR 84062, O/H DATE 10/06/2006.  STARTER BEARING SEIZED AFTER INSTALLATION STARTER MOTOR FAILED.  (K)
